Why am I so tired on Prostrap

I am on my second month of prostrap with livial addback hrt. Towards the end of the first month of taking it, I started to feel better about 3 weeks after having first injection, in fact I was feeling pretty good and thought I could go back to work (been off sick since first injection!) Then had second injection 5 days ago and have taken a complete nose dive and feel so tired and worn out. I have got no energy at all. In the first month my mood was balanced and I didn't cry and wasn't depressed. Since having second injection last week, I feel really low and today on 5th day have just been crying my eyes out and screaming at my husband. When am I going to start feeling better, I want to go back to work and have my life back, I cant go anywhere. I'm fed up. Don't know whether to give up on this prostrap business. I felt like crap before I went on it with PMDD and perimenopausal and I still feel like crap. Can anyone please advise me. I don't know what to do.

3 Replies

  • I'm so sorry youre feeling like this, I can't offer any words of comforts, I'm in the same position, I just read your post as I'm in the same situation, I'm about a week behind you in the injections but I'm still waiting to feel better, I have a load of side effects so hopefully it won't be long til I start to feel a bit better, we just got to take it one day at a time and see how it goes

    Good luck


  • Hello ck13, thank you so much for replying to my post. I am sorry to hear you are in the same position as me. It's awful isn't it. I'm so fed up. I want to go back to work and be able to go out shopping or wherever the fancy takes me but I'm so tired. I've also put loads of weight on in 5 weeks of being on it and my face has ballooned. Are you on the Livial too, I am. Maybe if I wasn't on it, I would feel even worse - I don't know. I am 48 soon and I have suffered with PMDD for years and was also perimenopausal and felt ill every month for two weeks, the other two weeks I was fine. I agreed to go on Prostrap and Livial in the hope that I would feel better - !!! So nothing's changed really, except I have been continuously unwell. I don't know what to do, should I continue with it or stop and then go back to square one. Catch 22 situation really. Have you been off work too.

  • Hi, that's ok ;)

    I used to be really active but now I rarely leave my house

    I'm still working, part time, it's all I go out for really ;) it's a desk job and I just dose myself up on naproxen and cocodomol ;)

    I've had endo since 19, had second lot layered in jan and Mirena fitted for adenomyosis, the pain got worse, I'm in a lot of pain every day I get no relief whatsoever, I started prostap a week before my 33rd birthday, go back in June to book my hysterectomy.

    I have a load of side effects my memory is shocking and I keep forgetting words too, I haven't put on any weight but I always look bloated and pregnant anyway, I have hot and cold flushes headaches and nausea with it too

    I'm not on hrt

    I know it can take a few months for it to work properly so maybe just bear with it a bit and see how it goes?


You may also like...